Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have itchy red dots all over arms and legs. What could this be?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2003
Answered : 345 Questions
Question
I have pin point red dry dots all over my arms that itch and on my legs and a few in my bikini area what could this be?
Posted Sun, 5 May 2013 in Skin Rash
 
 
Answered by Dr. Kruti 34 minutes later
Hello

Thanks for posting your query.

I will be glad to be of assistance.

From your description, it seems that you may have folliculitis which is a bacterial infection of skin.

The treatment would be application of mupirocin cream on it twice a day for a week.

However it would be best if you could also send me a photo of the rash so I can have a look at it as its difficult to always diagnose a skin rash based only on the description.

Hope my recommendations are helpful to you.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy red dots all over arms and legs. What could this be? 17 minutes later
It's not letting me send the picture for some reason.. I am just concerned whether or not it could be skin cancer?
 
 
Answered by Dr. Kruti 18 minutes later
Hello

Thanks for your reply.

From your description it doesn't seem to be skin cancer.

However you could email a picture to XXXXXXX and they will forward the picture to me.
You can email to YYYY@YYYY with subject as "ATTN: Dr. Kruti".
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have itchy red dots all over arms and legs. What could this be? 59 minutes later
I sent a message to your attention of my arm, wondering if you had looked at it yet?
 
 
Answered by Dr. Kruti 17 hours later
Hello

Thanks for your reply and the picture.

It is a case of folliculitis.

I would recommend that you apply the mupirocin cream.

This can happen after the use of any hair removal methods like waxing and shaving.

There is nothing to worry about. It will subside.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor